A male asked:
Disclaimer

Does taking whey protein cause hair loss?

1 doctor answer
Dr. Julie Abbott
44 years experience in Preventive Medicine
No evidence of that: Typically side effects of taking whey protein are focused on the digestive tract: reflux, bloating, gas, constipation, cramps, nausea, decreased appetite and upset stomach. It may also effect blood sugar levels and needs to be used with caution by those with diabetes. I see no side effect reports of hair loss. Safety has been tested for daily doses of 30 grams for six months. Good wishes:)
Answered on Feb 22, 2015

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 34-year-old male asked:
Dr. Bernard Seif
39 years experience in Clinical Psychology
Protein powders are: not associated w/hair loss but your age and sex MAY be the issue i.e., 29 y.o. male. A full head of hair is nice but please don't associate your lika ... Read More
1
1 thank
A 34-year-old male asked:
Dr. Michael Kleerekoper
50 years experience in Endocrinology
Proprecia: In all cases you should not take anything until you have the OK from your doctor. I would appreciate having you drop a note about your doctor's answer ... Read More
1
1 thank
A 32-year-old male asked:
Dr. John Munshower
29 years experience in Family Medicine
Not aware those SE : I am not aware of those as side effects.
A 32-year-old female asked:
Dr. Ronald Krauser
51 years experience in Rheumatology
No: It does not cause or prevent hair loss.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month